# SDR AUS20021245

- Difficulty date: October 26, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Condition: Faulty
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY CHARGER HOT AND EMITTING ELECTRICAL ODOURS.
